File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Fluid Continuity Equations of a Hybrid Model for Two-Dimension Fractured Rock

TitleFluid Continuity Equations of a Hybrid Model for Two-Dimension Fractured Rock
Authors
Issue Date2000
PublisherKexue Chubanshe.
Citation
Scientia Geologica Sinica, 2000, v. 9 n. 1, p. 29 - 36 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/71323
ISSN

 

DC FieldValueLanguage
dc.contributor.authorLee, CFen_HK
dc.contributor.authorXiao, YXen_HK
dc.contributor.authorWang, SJen_HK
dc.date.accessioned2010-09-06T06:30:57Z-
dc.date.available2010-09-06T06:30:57Z-
dc.date.issued2000en_HK
dc.identifier.citationScientia Geologica Sinica, 2000, v. 9 n. 1, p. 29 - 36en_HK
dc.identifier.issn1004-3543en_HK
dc.identifier.urihttp://hdl.handle.net/10722/71323-
dc.languageengen_HK
dc.publisherKexue Chubanshe.en_HK
dc.relation.ispartofScientia Geologica Sinicaen_HK
dc.titleFluid Continuity Equations of a Hybrid Model for Two-Dimension Fractured Rocken_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1004-3543&volume=9 &issue=1&spage=29 &epage= 36&date=2000&atitle=Fluid+Continuity+Equations+of+a+Hybrid+Model+for+Two-Dimension+Fractured+Rocken_HK
dc.identifier.emailLee, CF: leecf@hkucc.hku.hken_HK
dc.identifier.authorityLee, CF=rp00139en_HK
dc.identifier.hkuros49499en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats